Applied Mathematics

Volume 4, Issue 9 (September 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Randomly Weighted Averages on Order Statistics

HTML  Download Download as PDF (Size: 175KB)  PP. 1340-1346  
DOI: 10.4236/am.2013.49181    4,466 Downloads   5,868 Views  Citations

ABSTRACT

We study a well-known problem concerning a random variable uniformly distributed between two independent random variables. Two different extensions, randomly weighted average on independent random variables and randomly weighted average on order statistics, have been introduced for this problem. For the second method, two-sided power random variables have been defined. By using classic method and power technical method, we study some properties for these random variables.

Share and Cite:

H. Hajir, H. Leila and M. Ghasemi, "Randomly Weighted Averages on Order Statistics," Applied Mathematics, Vol. 4 No. 9, 2013, pp. 1340-1346. doi: 10.4236/am.2013.49181.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.